Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I am facing hair fall problem from last 2 years

Hi doctor I am facing hair fall problem from last 2 years and I am using mintop forte suggest by max hospital Dr. can u help me it is growing but very slowly i m using this medicine from last 4 months
Asked On : Sun, 30 Jan 2011
Answers:  3 Views:  376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
dear mr mayur
u might have male pattern baldness. if u r having family history the chances of this pattern of hair loss becomes more. if you are using minxidil alone u will get very slow results. u may add tab. finesteride 1mg daily along with minoxidil u will get better results as it prevents further hair loss while minoxidil will promote hair growth. dont lose patience too early as it will take 10 to 12 months to get satisfactoy results.
all the best
dr ashutosh pandya
Answered: Mon, 31 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Homeopath Dr. KOMAL vig's  Response
hello Mr Mayur,

welcome to "Healthcare Magic Forum", minoxidil will surely give you results , applying any external applications will help you untill you stop applying it , but this wont cure your hairloss .will suggest you to start with homoeopathic medications as it will cure the cause of hairloss giving you healthy hair,as well homoeopathy is very safe ,effective and natural, which will stop the hairloss and you may find regrowth as well without any external application .but it depends on the grading of your hairloss . for more info u can write down at ( you good health always
Answered: Mon, 31 Jan 2011
I find this answer helpful
Pediatrician Dr. Vibin K V's  Response
a7AKwX rjwzqjecjhfl, [url=]rrlasukujnlv[/url], [link=]sdctjfqumrmp[/link],
Answered: Sun, 30 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor